# SDR SWIA2018062644831

- Difficulty date: May 29, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 39,717 hours, 33,899 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON THE LT ENGINE LIP SKIN AT THE 9 O'CLOCK POSITION.  INSTALLED A NEW NOSE COWL ASSEMBLY IAW AMM.
